Can Botox around both eyes be the cause of blurry vision? Even when wearing prescription glasses?

Doctor Answers 1

Can Botox around both eyes be the cause of blurry vision? Even when wearing prescription glasses?

If not injected properly, it can. Botox is a powerful toxin and can have side effects that include blurred vision. If you are worried about this happening to you, I suggest you consult with multiple administrators before undergoing injections. If this has already happened to you, I suggest seeing an Ophthalmologist to get a better idea at what you can do.


Colorado Springs Plastic Surgeon
5.0 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.